MAUDE Adverse Event Report: NAKANISHI INC. SGA; DENTAL HANDPIECE

NAKANISHI INC. SGA; DENTAL HANDPIECE
Model Number SGA-E2S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The subject handpiece overheated during an extraction and bone graft procedure on #2 and #15 teeth and the patient received a thermal burn injury to their lower left lip and chin approximately 1 inch in length.Due to the external location of the injury site the patient consulted with a dermatologist and although the wound is healing normally, the patient may be left with a permanent visible scar that may require plastic surgery to minimize its appearance.

Brand Name
SGA
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key24692578
Report Number1422375-2026-00009
Device Sequence Number18573659
Product Code KMW
UDI-Device Identifier04560264556287
UDI-Public04560264556287
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/25/2026
Report Date (Section F) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGA-E2S
Device Catalogue NumberH265
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/26/2026
Device Age4 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite